Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

SOUTHERN36078
Newbie

Reged: 04/04/13
Posts: 5
are you having any sideaffects on stribild
      05/25/13 02:57 PM

I was diagnosed march 23 and I have been on stribid for 31 days now and i was wondering if anyone was having any side affects

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* are you having any sideaffects on stribild SOUTHERN36078 05/25/13 02:57 PM
. * Re: are you having any sideaffects on stribild Ninjawife   08/12/13 10:41 PM
. * Re: are you having any sideaffects on stribild SOUTHERN36078   08/28/13 01:12 PM
. * Re: are you having any sideaffects on stribild anotherday   08/12/13 11:09 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 978

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3